# SDR DALA2025010300027

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 65,049 hours, 34,336 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 DURING ACCOMPLISHMENT, MAINTENANCE FOUND THAT THE FR 68 RH DOOR STOP FITTING #1 - 7 ALL HOLES WERE FOUND OUT OF TOLERANCE.   REPAIRED PER ERA 623335-14. (0741720)
